# SDR USAA2011111000004

- Difficulty date: October 22, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N113UW
- Make and model: Airbus A320-214
- Aircraft serial: 1141
- Aircraft time: 37,475 hours, 16,683 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL  261PF BETWEEN FR68 TO FR70 & BETWEEN Y1242 TO -Y1242.  REPLACED FLOOR PANEL 261PF IAW A320 SRM 53-12-00 & IRM 9701 REV G.
